# SDR QXEA200603371

- Difficulty date: December 27, 2006
- Submitted: January 25, 2007
- Operation: Air carrier
- Aircraft: N290RB
- Make and model: Cndair CL6002C10
- Aircraft serial: 10029
- Aircraft time: 9,147 hours, 6,011 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FORWARD CARGO DOOR AFT LOWER CORNER CHAFED ON UPPER FRAME.  REPAIRED IAW CRJ SRM 52-00-01-9910-802, 52-35-01 AND SRM 51-25-16.
